We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Excedrin Tension Headache Caplet Aspirin Free 24ct

    Product ID: A712880

    Excedrin Tension Headache Caplet - 24ct

    Price: Select Quantity Below

    Out of Stock
    - Select Quantity -
    1 
    $9.37
    Select
    2 
    $17.74
    Select
    3 
    $26.11
    Select
    Custom Quantity
    Select

    Product Summary

  • Fast, effective pain relief
  • Relief of tension headaches
  • Trusted brand
  • Pain Reliever

    Uses
    Temporarily relieves minor aches and pains due to: headache, muscular aches.

    Directions
    Do not use more than directed (see overdose warning). Adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours. Children under 12 years of age: ask a doctor. Read all product information before using. Keep this box for important information.

    Warnings
    Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Caffeine warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. Do not use: with any other products containing acetaminophen (see Overdose Warning). Stop use and ask a doctor if: new symptoms occur; symptoms do not get better or worsen; painful area is red or swollen; pain gets worse or lasts for more than 10 days; fever gets worse or lasts for more than 3 days. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. Overdose warning: Taking more than the recommended dose can cause serious health problems including serious liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

    Active Ingredients
    Per Caplet: Acetaminophen 500 mg (Formulated With 65 mg Caffeine)

    Inactive Ingredients
    Benzoic Acid; Carnauba Wax; Corn Starch; Croscarmellose Sodium*; Crospovidone*; D&C Red #27 Lake, D&C Yellow #10 Lake; FD&C Blue #1 Lake; FD&C Red #40; Hypromellose; Magnesium Stearate; Methylparaben*; Microcrystalline Cellulose; Mineral Oil; Polysorbate 20; Povidone; Pregelatinized Starch; Propylene Glycol; Propylparaben*; Simethicone Emulsion; Sorbitan Monolaurate; Stearic Acid; Titanium Dioxide; *May Contain These Ingredients

    Healthcare savings, delivered

    Our Happy Customers

    • “First time I have ordered. With the least expensive prescriptions, it seems Healthwarehouse has the very best customer service. No detail has been eliminated, and their information certainly keeps one informed. They have e...”

      Charles P.  Green Valley, AK.

    • “Wow this company is great!! I had my prescriptions transferred to Health Warehouse one day and they shipped the next . That Was Fast. Thank you ”

      Mark S.  Fort Smith, MT.

    • “Thank you for being so friendly and efficient. I ordered meds this morning and just received an email that they are on the way. I have recommended you to my friends. GREAT JOB!!!”

      Dana R. 

    Accredited & Certified In All 50 States

    HealthWarehouse.com has been accredited by the National Association of Boards of Pharmacy® (NABP®) for Digital Pharmacy and is licensed / accredited with all 50 State Boards of Pharmacy. Based in Florence, Kentucky, Healthwarehouse.com is the leader in Digital Pharmacy and a pioneer in affordable healthcare, providing incredible patient services since 2007.

    Digital Pharmacy